# SDR UIEA2017111002220

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,366 hours, 20,016 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: MS25237387
- Condition: Failed
- Location: Fuel Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL VALVE LIGHT FAILED TO ILLUMINATE WHEN RIGHT FUEL CONTROL SWITCH WAS SELECTED TO RUN.  RIGHT ENGINE FUEL VALVE INDICATION INOPERATIVE.   REPLACED THE LAMP & INDICATING SWITCH.  PERFORMED AN INDICATOR LIGHT TEST, OPS CHECKED GOOD IAW AMM 33-13-00.
